Solving a nonlinear integer program for allocating resources

Y. H. Liu*, J. M. Chuang, Ming-Jiu Hwang

*Corresponding author for this work

Research output: Contribution to journalArticle

Abstract

An algorithm for solving a nonlinear integer program for resource allocation is proposed. This algorithm is efficient and relatively simple.

Original languageEnglish
Pages (from-to)377-381
Number of pages5
JournalMathematical and Computer Modelling
Volume44
Issue number3-4
DOIs
StatePublished - 1 Aug 2006

Keywords

  • Mathematical induction
  • Nonlinear integer program
  • Resource allocation

Fingerprint Dive into the research topics of 'Solving a nonlinear integer program for allocating resources'. Together they form a unique fingerprint.

  • Cite this